MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used for a sacroiliac and thoracolumbar procedure.It was reported that during a spine procedure last night, the surgeon reported a potential inaccuracy issue.Clinical service documented the incident and sent a summary to technical support.Registered equipment, udg, passive planar, nav lock with tap nav lock with driver.A percutaneous pin was placed on the left side of the posterior pelvis, and an imaging system spin was obtained.When the site made the skin incision at the thoracic level, he reported that the patient moved slightly due to light anesthesia.A left t6 screw was placed.While attempting to place the left t7 screw, the site noticed that the passive planar tracker was positioned below skin level when placed on the skin surface, which led him to question the system's accuracy.Instrument accuracy was reverified, but the surgeon remained concerned.A second imaging system spin was acquired; however, the site reported that all instruments continued to appear inaccurate at the skin level.Additionally, the left t6 screw was determined to be in an unsatisfactory position.The site checked accuracy directly on the bone and claimed the instruments were still consistently off by the same amount.To resolve the issue, the site repositioned the reference frame to a t11 clamp, obtained a new imaging system spin, and initiated a new stealth plan.The remainder of the surgery proceeded successfully.It occurred intra operatively and there was one hour or longer delay to the case.No reported impact to the patient.
 
Additional Manufacturer Narrative
H6): the manufacturing representative (rep) visited the site to test the imaging system and reviewed the reported case of a potential accuracy issue.The manufacturing representative noted that both the imaging system and stealth system have been used in subsequent cases without any reported issues.A full system checkout was completed, and the accuracy issue could not be reproduced during stealth integration testing.The system is functioning as designed, with no further issues observed at this time.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: m018081c001, serial/lot #: (b)(6), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received "the inaccuracy was approximately 2mm".
 
Additional Manufacturer Narrative
Additional info: updated b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3) the software team was unable to determine the probable cause without further information/logs.This case may be re-opened if additional information is received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX  45640
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23071515
Report Number3004785967-2025-00611
Device Sequence Number14613750
Product Code OWB
UDI-Device Identifier00763000616564
UDI-Public(01)00763000616564(11)231223
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer09/18/2025
11/25/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/16/2025
12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age22 YR
Patient SexFemale
Patient Weight50 KG